MathSciNet Relay Station
MathSciNet bibliographic data
MR424129 82.60
Ruelle, D. Probability estimates for continuous spin systems. Comm. Math. Phys. 50 (1976), no. 3, 189–194.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement